MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. IV START PAK W/PERSIST, TEGADERM; N/A

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. IV START PAK W/PERSIST, TEGADERM; N/A
Model Number 386170
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that iv start pak w/persist, tegaderm came broken and had foreign matter on it.This was discovered before use.The following information was provided by the initial reporter: comes broken and stained.
 
Additional Manufacturer Narrative
H.6.Investigation summary a device history record review was performed for provided lot number 9151991.The review did not reveal any detected quality issues during the production process and all inspections were found to be within specification.To further investigate this incident, two picture samples were provided for evaluation by our quality engineer team.Through examination of the pictures, it appears that the leakage was coming from the persist package.Through examination of the picture, further damage could not identified and therefore, the complaint of broken product could not be substantiated.During the manufacturing process, the bd persist single package is inspected for signs of damage.At this time, a manufacturing related cause for this issue cannot be determined.A notification has been send to the suppliers affiliated with this product to further investigate this incident.
 
Event or Problem Description

Brand Name
IV START PAK W/PERSIST, TEGADERM
Common Device Name
N/A
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key9489586
Report Number9610847-2019-00749
Device Sequence Number2860986
Product Code LRS
UDI-Device Identifier30382903861706
UDI-Public30382903861706
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2021
Device Model Number386170
Device Catalogue Number386170
Device Lot Number9151991
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;